Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Singular coefficients in the $K$–theoretic Farrell–Jones conjecture

Guillermo Cortiñas and Emanuel Rodríguez Cirone

Algebraic & Geometric Topology 16 (2016) 129–147
Abstract

Let G be a group and let k be a field of characteristic zero. We prove that if the Farrell–Jones conjecture for the K–theory of R[G] is satisfied for every smooth k–algebra R, then it is also satisfied for every commutative k–algebra R.

Keywords
K–theory, Farrell–Jones conjecture
Mathematical Subject Classification 2010
Primary: 18F25
Secondary: 19D55, 55N91
References
Publication
Received: 14 April 2014
Revised: 6 April 2015
Accepted: 4 June 2015
Published: 23 February 2016
Authors
Guillermo Cortiñas
Departamento de Matemática-IMAS
Universidad de Buenos Aires
Ciudad Universitaria Pabellón 1
1428 Buenos Aires
Argentina
http://mate.dm.uba.ar/~gcorti
Emanuel Rodríguez Cirone
Departamento de Matemática-IMAS
Universidad de Buenos Aires
Ciudad Universitaria Pabellón 1
1428 Buenos Aires
Argentina